MAUDE Adverse Event Report: AUGUSTINE TEMPERATURE MANAGEMENT U102 HOTDOG UNDER BODY WARMING MATTRESS 127 CM ( 50"); ELECTRIC HEATING PAD

AUGUSTINE TEMPERATURE MANAGEMENT U102 HOTDOG UNDER BODY WARMING MATTRESS 127 CM ( 50"); ELECTRIC HEATING PAD
Model Number U102
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Skin Tears (2516); Partial thickness (Second Degree) Burn (2694); Skin Maceration (4841)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Liposuction was performed on the sacrum and lower back (with tumescence) during the initial 48 minutes of the procedure.That area was then in contact with the warming mattress for nearly 5 hours.Proper use training is to "avoid heating the vasoconstricted/de-vascularized skin by moving the warming pad so that it is only contacting adequately perfused skin." in the ifu p/n 2064, we warn that "the risk of skin irritation caused by pooling of surgical prep solutions under the patient may increase with warming; ensure that surgical prep solution instructions for use are followed." proper mattress placement for beach chair position is outlined in m131 and included in training materials.
 
Event or Problem Description
As described by the reporter that notified the manufacturer: adult patient underwent a long cosmetic surgery procedure "liposuction (prone) - 48 mins, liposuction (supine) - 107 mins, breast reduction (supine) - 202 mins, abdominoplasty (supine/beach chair) - 139 mins; no skin injury noted after liposuction was completed in the prone positioning.Skin injury noted in pacu by [nurse], contacted md about skin occurrence.Skin injury was not noted by or staff during surgery, after drapes removed or during transfer to stretcher bed." the injury was described as "left medial buttock - skin injury" and "right medial buttock - small skin injury." the injury was between 1-10 sq inches (in total) and described as 2nd degree.It was linear in shape and crossed intergluteal cleft.The patient was treated post op with carboxyl gel , alastin nectar, medical grade honey and was also prescribed hyperbaric treatment.Per investigation, the root cause was determined to be a combination of a few factors 1.The repeated movement/repositioning throughout the procedure, particularly from supine to beach chair, likely caused some skin sheer on the buttocks as the body shifted and moved.2.Maceration and/or irritation of the skin from pooling fluids in beach chair position could have contributed to the injury.The reporter mentioned three different fluids that could have pooled in that area (tumescent fluid, drainage from prone liposuction ports, and ns with diluted betadine wash).3.Warming may have been an additional contributing factor even though the mattress was warming within specifications.It is also possible that there was some folding or rucking that could occur with the warming mattress when the table was bent into beach chair position rather than being set-up specifically for beach chair position at the start.The warming mattress was returned to for evaluation and passed all safety and functional tests.It did not malfunction and was performing per specification.See section h11 for additional manufacturer narrative.

Brand Name
U102 HOTDOG UNDER BODY WARMING MATTRESS 127 CM ( 50")
Common Device Name
ELECTRIC HEATING PAD
Manufacturer (Section D)
AUGUSTINE TEMPERATURE MANAGEMENT
15305 minnetonka boulevard
minnetonka MN 55345
Manufacturer (Section G)
AUGUSTINE TEMPERATURE MANAGEMENT
15305 minnetonka boulevard
minnetonka MN 55345
Manufacturer Contact
ivona domnisoru
15305 minnetonka boulevard
minnetonka, MN 55345
9524653511
MDR Report Key24944666
Report Number3005857264-2026-00003
Device Sequence Number17462334
Product Code DWJ
UDI-Device Identifier00855913001527
UDI-Public(01)00855913001527(17)261231
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K092807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberU102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexFemale
Patient Weight61 KG